SciELO - Scientific Electronic Library Online

 
vol.14 número2Higher order terms for the quantum evolution of a Wick observable within the Hepp methodLocal energy decay for the wave equation with a time-periodic non-trapping metric and moving obstacle índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

GROVE, E.A; LAPIERRE, E  y  TIKJHA, W. On the global behavior of Descripción: http:/fbpe/cubo/v14n2/art7.1.gif. Cubo [online]. 2012, vol.14, n.2, pp. 111-152. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462012000200007.

In this paper we consider the system of piecewise linear difference equations in the title, where the initial conditions x0 and y0 are real numbers. We show that there exists a unique equilibrium solution and exactly two prime period-3 solutions, and that except for the unique equilibrium solution, every solution of the system is eventually one of the two prime period-3 solutions.

Palabras clave : Periodic solution; systems of piecewise linear difference equations.

        · resumen en Español     · texto en Español     · pdf en Español